# SDR FDEA201307041478

- Difficulty date: July 4, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,831 hours, 13,557 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 921730
- Part serial: 2293
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER BEGINNING TAKEOFF ROLL, NR 1 FUEL FLOW SHOWED AMBER X.  REJECTED TAKEOFF AT ABOUT 60 TO 70 KTS.  FUEL FLOW INDICATING NORMAL AGAIN WHILE TURNING OFF RUNWAY.   TROUBLESHOOTING FOUND FUEL LEAK FROM THE FUEL FLOW TRANSMITTER.  R & R NE 1 ENGINE FUEL FLOW TRANSMITTER IAW AMM 73-31-02-4-2, FUNCTIONAL TEST OF FUEL FLOW UNIT PASSED IAW AMM 73-31-03, AND LEAK CHECKED GOOD IAW AMM 71-02-03.
